# SDR VE32002F00006

- Difficulty date: November 20, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N305FD
- Make and model: Bell 206B
- Aircraft serial: 4541
- Engine: Allsn 250C20
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076022101
- Part serial: 00010472
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 598 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE HYDRAULIC PUMP WAS LEAKING.  IT WAS SENT TO A LOCAL VENDOR FOR REPAIR.  THE VENDOR BORE PLUGGED FROM RESEVOIR PORT TO RELIEF BORE.  THE CAUSE WAS EXCESSIVE CASTING IN THE HOLE AT MANUFACTURE.
